# SDR AALA201601299020

- Difficulty date: December 11, 2015
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547100200000
- Part serial: TS2303
- Condition: Saturated
- Location: Rudder
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT RUDDER SKIN HAS 4 AREAS OF TRAPPED WATER INDICATION, BETWEEN RUDDER STATION 120 - 389, 2.45" & 29.5" FROM THE TE & 33.25" & 104" FROM THE LOWER EDGE.  REPAIRED RUDDER SKIN IAW EA 256820.
